# SDR GTIA030900

- Difficulty date: November 8, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND TAILCONE EMERGENCY LIGHT HAS ONE BULB INOPERATIVE. RESECURED LOOSE POWER WIRE AND RESEATED BULB TO CONTACT POWER TERMINAL.  SYSTEM CHECKS GOOD.  (M)
